MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC. INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Catalog Number MS32504
Medical Device Problem Codes Loss of Data (2903); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Draeger has attempted to retrieve the device logs for investigation, however the customer has declined the use of usb sticks to be plugged into their ics to retrieve the requested logs.Based on the information available we are unable to confirm the reported issue or determine a root cause.
 
Event or Problem Description
The customer reported that the (ics) infinity central station rebooted on its own.Approximately two hours later the staff noticed the trends and full disclosure were missing.In addition, it was reported that the associated bedside monitor is a (m300) telemetry.There was no report of adverse patient impact.
 
Additional Manufacturer Narrative
Draeger has attempted to retrieve the device logs for investigation, however the customer has declined the use of usb sticks to be plugged into their ics to retrieve the requested logs.Based on the information available we are unable to confirm the reported issue or determine a root cause.Correction to annex g code.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784090504
MDR Report Key21217447
Report Number1220063-2025-00006
Device Sequence Number11607514
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)190703(93)MS32504-11
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS32504
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2024
Supplement Date Received by Manufacturer12/28/2024
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown